# SDR SWAA2023082191216

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 70,394 hours, 41,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT GALLEY CEILING CENTER EMERGENCY EXIT LIGHT NOT MOUNTED TO CEILING ON L/H SIDE.<[01] REMOVED AND REPLACED AFT CEILING EMERGENCY EXIT LOCATOR LIGHT PER AMM 33-51-02 OPS CHECK GOOD.
